IJPAM: Volume 86, No. 4 (2013)
FUNCTIONAL EQUATIONS IN MULTI BANACH SPACES
1,2,3Department of Mathematics
Maharshi Dayanand University
Rohtak, 124001, INDIA
Abstract. In this paper, we study the generalized Hyers-Ulam-Rassias stability of the additive functional equations f(x+y+z+a) = f(x)+f(y)+f(z) for the mapping f from a linear space into a multi-Banach space. Furthermore, we also establish the asymptotic behavior of the above additive functional equations.
Received: December 12, 2012
AMS Subject Classification: 39B82, 39B52, 39B72
Key Words and Phrases: stability, multi-Banach spaces, additive functional equations
Download paper from here.
DOI: 10.12732/ijpam.v86i4.3 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395